MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE
Model Number 900076
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
The trigger press stays active and the liquid nitrogen keeps spraying.Wallach ultra freeze 900076 (b)(4).
 
Event or Problem Description
The trigger press stays active and the liquid nitrogen keeps spraying 1216677-2022-00277 wallach ultra freeze 900076 (b)(4).
 
Additional Manufacturer Narrative
Investigation no sample returned review dhr *analysis and findings complaint (b)(4) distribution history: this complaint unit was manufactured at csi on 10/288/2021 under wo #(b)(4) and shipped on 11/23/2021.Manufacturing record review: dhr 278444 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Product receipt: the complaint unit was placed on rma 337508.However, the unit was not received as of 12/12/2022.Visual evaluation: a visual evaluation could not be completed as the complaint unit has not been returned to coopersurgical.If the unit should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: an evaluation could not be completed as the complaint unit has not been returned to coopersurgical.If the unit should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: a root cause is not determinable as no unit was returned for an evaluation.*correction and/or corrective action no further corrective action is necessary.No further training required.*preventative action activity coopersurgical will continue to monitor this complaint condition for trends.
 
Additional Manufacturer Narrative
Product receipt: the complaint unit was returned for repair.Visual evaluation: a visual inspection revealed that the plunger stem was over pressed.Functional evaluation: a functional test of the returned device confirmed the complaint condition.Root cause: a definitive root cause cannot be determined at this time.However, based on other repaired units with a similar problem, the replacement of the plunger resulted in smoother movement, thus resolving the issue.
 
Event or Problem Description
No additional information is available.Wallach ultra freeze 900076 (b)(4).

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
WALLACH ULTRA FREEZE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key15596170
Report Number1216677-2022-00277
Device Sequence Number2136757
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public(01)00888937010961
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2022
Supplement Date Received by Manufacturer10/05/2022
09/06/2023
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date01/20/2023
09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown